We pride ourselves on having the friendliest
and most welcoming forums for moms and moms to be! Please take a moment
for free so you can be a part of our growing community of mothers.
If you have any problems registering please drop an email to email@example.com.
Our community is moderated by our moderation team so you won't see spam or offensive messages posted on our forums. Each of our message boards is hosted by JustMommies hosts, whose names are listed at the top each board. We hope you find our message boards friendly, helpful, and fun to be on!
Hey, My name is Kim. I'm from Toronto, Canada. My 12 year old son's pedatrician use to tell me when he was 8 that he had add or adhd but i never did anything about it. I guess i was hoping he would outgrow it. I still dont consider him to hyper but he is always fidgeting, gets easily annoyed, very anti social, doesnt have many friends and not doing well in school. Over the years i've seen his report cards and the teacher writes...very smart ....could do much better if he tried harder. easily distracted etc. So since he will be going into grade 8 next year and then highschool the year after that i decided to try medication. He was recently put on Vyvanse. I feel so bad about it though, the first day he took it he was so quiet and looked relaxed like almost high is that normal. I dont know what to expect or what is normal. He also doesnt want to eat much. What should i do? am i making the right choice? i'm so confused
It shouldn't make him high--it is not something I've encountered or read about. It can make him calm, though. The not eating is a very normal complaint. If you are concerned, talk to your dr. There are lots of medications, and then the dosage can also make a huge difference.